Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Red itchy rash on hand, no blisters, spread to toe, genitals. Prescribed cream for fungus. What caused this rash and how is it treated?

My husband recently noticed a red patchy/itchy rash on his hand . It does not have blisters and is not elevated. Just a red patch of itchiness. It recently moved to his big toe and genital area. Any idea what it may be. He went to our family physician and she stated it was a fungas. What kind we do not know. She gave him a cream to put on the affected areas..... We would just like to know how long it will take for him to stop itching, what it is, and how he got it. Thanks
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi red patches on the hand followed by lesions on the genitals or grion can be fungal infection called tinea corporis .it can be cured by atarax 25 mg at night.terbinafine 250 mg for fourteen days and application of terbinafine ointment over the lesions can cure the should be ruled out by irritant contact dermatitis
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor